MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS PWLD EXCLUDES FLOOR PLATE; STRETCHER, WHEELED
Model Number 639005550003
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two employees experienced pinched fingers while trying to unload a cot from the powerload.Information about the severity of the injuries has not been provided.
 
Additional Manufacturer Narrative
The b5 summary and section h codes were updated to more accurately reflect the completed investigation.
 
Event or Problem Description
It was reported that two employees experienced pinched fingers while having difficulty trying to unload a cot from the powerload.No serious injury was alleged to have occurred as a result of the pinching.
 
Additional Manufacturer Narrative
The b1, b5 summary, and section h codes have been updated to reflect the completed investigation.
 
Event or Problem Description
It was reported that two employees experienced pinched fingers while trying to unload a cot from the powerload.No serious injury was alleged to have occurred as a result of the pinching.

Brand Name
MTS PWLD EXCLUDES FLOOR PLATE
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key12520728
Report Number0001831750-2021-01326
Device Sequence Number4014178
Product Code FPO
UDI-Device Identifier07613327504453
UDI-Public07613327504453
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number639005550003
Device Catalogue Number639005550003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer08/27/2021
08/27/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date12/07/2021
12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown